I have been struggling with anxiety for over a year . I'm on citalopram and Xanax as needed. It's become very intense lately and is affecting almost everything I do. My biggest worry is having a heart issue. I'm only 24. I know it sounds dumb but whenever I lay down I feel an almost awkwardness in my left said right under my ribs kinda. Then I will start to notice twitches in my stomach and chest that really really freak me out and make me think something is seriously wrong with me. SOMEONE PLEASE HELP ASAP AND GIVE ME SOME PIECE OF MIND
have you seen your doctor with your concerns? assuming you have ruled out heart issues anxiety can cause all kinds of physical symptoms. try doing some mindfulness techniques, google or utube eckhart tolle to begin learning how to focus your awareness. deep breathing and grounding techniques can settle you down so you can decide if you need to seek medical treatment.
Yes I have been on regular medicine and my doc knows. I got EKG and blood panel done and everything came back healthy. He labeled me a hypochondriac and referred me to a therapist. Last night was really rough becausE I got twitches in the middle of my chest. I have to try and keep telling myself it's anxiety but it's so hard when I'm in the middle of it. Anything you recommend?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.